# SDR SWAA2021060470107

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

185-016 AFT CARGO;FLOOR PANEL SPLICE PLATE CORRODED AROUND FASTNER HOLES STA 887 LBL 16-RBL 16 WL 158 ; / REMOVED CORR0SION FROM AFT CARGO FLOOR SUPPORT PANEL SPLICE AT STA 887 LBL 16 RBL 16 VERIFIED OUT OF LIMITS DUE TO NO PUBLISHED LIMITS VERIFIED NEW PART P/N 140A9401-39 IAW DWG 146A9401 LOCATED AND DRILLED UP NEW PART IAW DWG 146A7500 AND SRM 51-40-05; VERIFIED STEP 10 COMPLETE; VERIFIED STEP 8 AND 1O AUDIT CW
